# SDR CA120511005

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 19,270 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Mount
- Part number: LW15952
- Condition: Broken
- Location: Turbocharger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBO MOUNT LT UPPER TUBE FWD OF TURBO ATTACHMENT FOUND BROKEN DURING REGULAR INSPECTION.
